Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 3, Pages 303-308

On the spectrum of ψ-contracting operators

Anwar A. Al-Nayef

Mu'tah University, Department of Mathematics and Statistics, PO Box 7 Mu'tah, Al-Karak, Japan

Received 1 September 1999; Revised 1 August 2000

Copyright © 2001 Anwar A. Al-Nayef. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The spectrum σ(A) of a continuous linear operator A:EE defined on a Banach space E, which is contracting with respect to the Hausdorff measure of noncompactness, is investigated.